# SDR 2003FA0000343

- Difficulty date: February 20, 2003
- Submitted: April 1, 2003
- Operation: General aviation
- Aircraft: N864AF
- Make and model: Grob G 120A
- Aircraft serial: 85004
- Engine: Lyc AEIO540D4D5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part serial: B4301
- Condition: Failed
- Location: Fuel System
- Part time: 643 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GROUND RUN FUEL PRESSURE READINGS WERE HIGH AND UNABLE TO ADJUST PRESSURES.
